# SDR WRLA2006032

- Difficulty date: July 26, 2006
- Submitted: August 7, 2006
- Operation: Air carrier
- Aircraft: N303
- Make and model: Doug DC-10-30F
- Aircraft serial: 46917
- Engine: Ge CF650C2
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Plate
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C" CHECK IN SAT FOUND NR 1 ENG LEFT FAN COWL CENTER U BOLT PLATE HAS FRETTING CORROSION.  REMOVED CORROSION FROM BOLT PLATE, MATERIAL LOSS WAS 0.030 FOUND TO BE OUT OF LIMITS IAW DC10 SRM 51-00-01 FIG 1A. FABRICATED NEW BOLT PLATE, TREATED AND PRIMED. INSTALLED BOLT PLATE IAW AMM 71-13-02.
